| Catalog Number |
337.88 |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
01/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that during a combined cataract and vitrectomy for retinal detachment procedure an ophthalmic backflush tip came loose during the fluid/air exchange (fax) mode and remained in the eye.The surgery was completed and patient impact was not reported.Additional information has been requested but none received till date.
Additional Manufacturer Narrative
No lot number was identified with this complaint, therefore the manufacturing documentation was not reviewed.All product and batch history records are quality reviewed prior to product release.Sample was not received by the investigation site for evaluation.A sample was not received at the manufacturing site therefore, the root cause for the customer complaint issue cannot be determined.The exact root cause for the customers reported event is unknown, therefore, specific action cannot be taken.Complaints are reviewed and monitored at regular intervals for adverse trends.The manufacturer internal reference number is: (b)(4).